# SDR HALA20250211059

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 52,142 hours, 8,196 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB BRAKES AGGRESSIVELY STIP A/C AT LOW SPEED.  (MAX BRAKES WITH VERY LIGHT TOUCH ON PEDALS.). FOUND GREEN RESERVOIR LP FILTER ASSY TURKEY POPPER EXTENDED PER TSM 32-42-00-810-820A.  REPLACED FILTER, NO DEBRIS FOUND PER AMM 29-11-44-400-801A. OPS CHECK, LEAK CHECK, AND SERVICEING OF RESERVOIR GOOD AT THIS TIME.A/C OK FOR SERVICE.
